How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Basu Your Own Question
Dr Basu
Dr Basu, Experienced Specialist
Category: Medical
Satisfied Customers: 28929
Experience:  MD
23744323
Type Your Medical Question Here...
Dr Basu is online now
A new question is answered every 9 seconds

I had a heart attack on April 30th. I'm on blood thinners twice

Customer Question

I had a heart attack on April 30th. I'm on blood thinners twice a day and I take a baby aspirin. I developed a very small lump under my skin just above the ankle. I am worried that this is a small blood clot. Can you advise me if I should go to hospital room or not. Its 10:30 pm where I live
Submitted: 2 years ago.
Category: Medical
Expert:  Dr Basu replied 2 years ago.
Hi there,
This is Dr Basu, Experienced Specialist.
I am here to address your concerns and provide great service.
This is not likely blood clot as it will not pop up like that.
This can be a hematoma or collection of blood from bleeding under the skin.
That is a side effect from the blood thinners.
Since you are on blood thinner, your risk of blood clot is very low.
Blood clot in the leg vein will cause swelling of the whole leg not just a lump.
So you can get this checked by your doctor tomorrow.
No urgency.
Best wishes,
It was my pleasure to help you today.
If I have answered all your questions, Please click on Excellent service so that the website allows me to assist you further :)
Customer: replied 2 years ago.
Thank you I'm done now
Expert:  Dr Basu replied 2 years ago.
Very welcome
Best wishes,
It was my pleasure to help you today.
If I have answered all your questions, Please click on Excellent service so that the website allows me to assist you further :)

Related Medical Questions